# SDR 96ZZZX3008

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40933
- Make and model: Piper PA-32-260
- Aircraft serial: 327400025
- Engine: Lyc O540E4B5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 41270175
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF ENGINE POWER ON TAKEOFF AND ELECTED TO LAND ON GOLF COURSE.  DURING INVESTIGATION, ENGINE WAS OPERATED AND ENGINE DRIVEN FUEL PUMP FOUND INOPERATIVE.
